Please, i just hope if somebody had or is having the same problem can help me.
I am 41 and started early menopause 2 years ago, at 39.
My gyn told me that i should start HRT, because of being so young, the hormones will be good for me in the future, to protect my bones and my heart. I did not know too much about hormones, adn at that time i was not having any menopause symptoms at all, and just start PROMETRIUM 100 MG AT BED TIME AND VIVELLE-DOT, 0.025, twice a week.
I started reading and listening to everybody, and i was so SCARED, that after 6 months i stopped everything.
The thing is, now, one year and a half later, i am having really bad hot flashes and night sweats, it is been more than 6 months that i can not sleep at all. I am so upset, so sad, and desperate that i can not sleep.
Went to 2 other doctors, and they both basically said the same thing, that i need to be on HRT, because of my age.
I am scared of all the risks and feel like a fish without water. Don't know what to do.
I woke up this morning and said, i am going to start my hormones again today, because last night was just horrible.
please, what do you think about it?
what should i do?
What I would suggest is looking into Bio-Identical Hormones which is a natural HRT. There are limited doctors that will subscribe this and pharmacies that can compound it. It is a creme that you rub into your skin to counteract the hormones you are missing and meno symptoms..
I know of at least 10 women that swear by this and have never taken regular HRT's. Some of them went into surgical menopause and some naturally.
I understand your fear as I never want to take any HRT when the times comes as I have been on them for 7 yrs for Endometriosis and just recently came off it.
Sleeping is the hard thing. I have that issue as well. Have you tried Valarian before?
Anyways these are just my suggestions as I am not a doctor just a person who has dealt with major hormone issues since I was 15. I am 34 now.
I started having symptoms at age 41, mainly hot flashes. I have always had awful insomnia. It hasn't worsened as far as sleep difficulty, but my sleep is even less sound due to night sweats and getting up to pee and drink water several times a night. If I could take HRT, I would. Estrogen does contribute to breast health changes, but if you are a good candidate for HRT, it has its merits. Besides helping with symptoms, it helps you maintain bone density. If you are in a high risk category for osteoporosis and low for breast cancer, you might consider HRT. Good luck!
I have been on the minivelle patch 0.375 and progesterone 100 mg and although I am able to sleep I have lost a significant amount of bone density since I started menopause 4 years ago. It has not helped with keeping me from having osteoporosis. Even with bhrt, we are all subject to cancers as Estrogen is Estrogen regardless if it is natural or not. You have to decide is it better to look great while you age or risk your health. I am going to try weaning off the hormones and see how I feel. Look up a product called "Myomin" by Dr Chi. I have been taking that for the last couple of weeks and have started to feel great of which I haven't felt in a long time. It blocks the bad estrogen in your body. Even if you continue with HRT, this product is a must.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.